MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C 6MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ANCHOR C 6MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48328006
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: the scrub tech tried to insert a cage into the inserter and it crossthreaded and snapped the metal thread.Scrub tech replaced with new and surgery was finished.No delay no adverse consequences.
 
Additional Manufacturer Narrative
Medical device: lot# 11d000.Method: visual inspection; device history review; complaint history review; risk assessment; results: the device was inspected and the tip of the inserter was fractured off of the device.Per manufacturing history review the inserter was manufactured in january 2012.Conclusion: therefore the root cause of the reported event is crossthreading the cage and the inserter and/or normal wear and tear of the device.
 
Event or Problem Description

Brand Name
ANCHOR C 6MM INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7012197
Report Number0009617544-2017-00402
Device Sequence Number16379753
Product Code LXH
UDI-Device Identifier04546540679147
UDI-Public(01)04546540679147
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48328006
Device Lot Number11D000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1